# SDR FDEA201909292375

- Difficulty date: September 29, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 87,323 hours, 20,619 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AGA7551504
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK - AFT CARGO WASTE COMPARTMENT CEILING FLOOR SUPPORT APPTOXIMATELY AT   STATION 1936 TO STATION 2000 X= - 56 FOUND CORROSION .  MAIN DECK AT AFT FLOOR SUPPORT STATION 1936 TO STATION 2000 X = - 56 , CORROSION   FOUND EXFOLIATED AND EXCEED LIMIT AS PER SRM 53-00-00-2R FIGURE 206 ALLOWABLE   DAMAGE . CORRODED AFT FLOOR SUPPORT REMOVED AND REPLACED FROM STATION 1887 TO   STATION 2007 X = - 56 AS PER SRM 51- 31 -01-0G . AFT FLOOR SUPPORT FABRICATED BY   MACHINING AS PER DOUGLAS DRAWING AGA7551 REVISION G . REPAIR CLASSIFIED AS MAJOR   PER GMM 6-2-100 .
